# SDR GTIA030122

- Difficulty date: March 1, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DEN - FLT 980 - UPON ROTATION AND GEAR UP, ENCOUNTERED VIBRATION IN NOSE WHEEL AS IF DOOR STAYED OPEN.  ON TAXI, IN RIGHT NOSE GEAR DOOR WAS OPEN.  INSPECTED NOSE GEAR DOOR, LINKAGES/STRUT/TORQUE LINKS.  NO DEFECTS NOTED.  TESTED NOSE GEAR DOOR LOCKS BY PULLING ON IT, THEY REMAINED LOCKED.  NO DEFECTS NOTED, OK TO CONTINUE.  (M)
